Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 23, NWS New York, NY

February 18, 2012

NWS New York, NY issued this small craft advisory at Feb 18, 2012, 4:03 AM EST. It took effect at Feb 18, 2012, 6:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2012, 4:03 AM EST (09:03 UTC)
In effect from
Feb 18, 2012, 6:00 PM EST
Expired
Feb 19, 2012, 3:35 AM EST
In force
10 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WHUS71 KOKX 180903
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
403 AM EST SAT FEB 18 2012

...GUSTY WINDS THIS EVENING INTO EARLY SUNDAY MORNING...

ANZ350-182115-
/O.CAN.KOKX.SC.Y.0022.000000T0000Z-120218T1600Z/
/O.NEW.KOKX.SC.Y.0023.120218T2300Z-120219T0900Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
403 AM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* LOCATION...MORICHES INLET TO MONTAUK POINT OUT TO 20 NM.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS
  EVENING...BECOMING NORTHWEST.

* SEAS...3 TO 5 FEET.

* TIMING...HIGHEST WINDS AND SEAS THIS EVENING INTO EARLY SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-355-182115-
/O.NEW.KOKX.SC.Y.0023.120218T2300Z-120219T0900Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
403 AM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST
SUNDAY.

* LOCATION...SANDY HOOK TO MORICHES INLET AND OUT TO 20 NM.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS
  EVENING...BECOMING NORTHWEST.

* TIMING...HIGHEST WINDS THIS EVENING INTO EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
478 
WHUS71 KOKX 181248
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
748 AM EST SAT FEB 18 2012

...GUSTY WINDS THIS EVENING INTO EARLY SUNDAY MORNING...

ANZ350-353-355-182100-
/O.CON.KOKX.SC.Y.0023.120218T2300Z-120219T0900Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
748 AM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 AM EST SUNDAY...

* LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT EARLY THIS 
  EVENING...BECOMING NORTHWEST. 

* SEAS...3 TO 5 FEET.

* TIMING...HIGHEST WINDS AND SEAS THIS EVENING INTO EARLY SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
675 
WHUS71 KOKX 182007
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
307 PM EST SAT FEB 18 2012

...GUSTY WINDS THIS EVENING INTO EARLY SUNDAY MORNING...

ANZ350-353-355-190415-
/O.CON.KOKX.SC.Y.0023.120218T2300Z-120219T0900Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
307 PM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 AM EST SUNDAY...

* LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING
  NORTHWEST LATE THIS EVENING.

* SEAS...3 TO 5 FEET.

* TIMING...HIGHEST WINDS AND SEAS THIS EVENING THROUGH EARLY SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
472 
WHUS71 KOKX 190133
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
833 PM EST SAT FEB 18 2012

...GUSTY WINDS THIS EVENING INTO EARLY SUNDAY MORNING...

ANZ350-353-355-190900-
/O.CON.KOKX.SC.Y.0023.000000T0000Z-120219T0900Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
833 PM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT...
  BECOMING NORTHWEST LATE THIS EVENING. 

* SEAS...3 TO 5 FEET.

* TIMING...HIGHEST WINDS AND SEAS THIS EVENING THROUGH EARLY 
  SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
606 
WHUS71 KOKX 190835
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
335 AM EST SUN FEB 19 2012

...GUSTY WINDS AND ROUGH SEAS ON THE OCEAN TONIGHT THROUGH
MONDAY...

ANZ350-353-355-192130-
/O.CAN.KOKX.SC.Y.0023.000000T0000Z-120219T0900Z/
/O.NEW.KOKX.SC.Y.0024.120220T0000Z-120220T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
335 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST
MONDAY.

* LOCATION...SANDY HOOK TO MONTAUK POINT AND OUT TO 20 NM.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...HIGHEST WINDS AND SEAS AFTER MIDNIGHT TONIGHT THROUGH
  EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 12:55 AM EST, 3 hours 8 minutes earlier.

Area forecast discussion, Feb 18, 12:55 AM EST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1255 AM EST SAT FEB 18 2012

.SYNOPSIS...
HIGH PRESSURE BUILDS IN THROUGH TOMORROW. WEAK LOW PRESSURE WILL
MOVE THROUGH SATURDAY NIGHT. STRONGER LOW PRESSURE MOVING EAST
ACROSS THE DEEP SOUTH ON SUNDAY WILL PASS OFF THE NORTH CAROLINA
COAST SUNDAY EVENING...AND CONTINUE MOVING OUT TO SEA LATER SUNDAY
NIGHT. HIGH PRESSURE WILL BUILD OVER THE AREA IN ITS WAKE FROM
LATE SUNDAY NIGHT THROUGH MONDAY NIGHT...AND PASS TO THE EAST ON
TUESDAY. A SERIES OF WEAK FRONTAL SYSTEMS WILL THEN MOVE ACROSS
DURING THE SECOND HALF OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FLURRY/SPRINKLE ACTIVITY ACROSS INTERIOR ZONES HAS ENDED. LAKE
EFFECT PRECIP CONTINUES TO APPROACH FROM THE NW...HOWEVER IT IS
NOT EXPECTED TO MAKE IT THIS FAR S. SOME MINOR ADJUSTMENTS TO
MINS/SKY AND HOURLY T/TD. OTHERWISE...CLEARING SKIES OVERNIGHT
WITH DEEP NORTHWESTERLY FLOW.

OVERNIGHT LOWS SHOULD RANGE IN THE MID 20S TO LOWER 30S WITH SHOT
OF CAA.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
THE SURFACE HIGH PRESSURE WEAKENS AND PUSHES TO THE SOUTH AHEAD OF
AN APPROACHING LOW FROM THE NORTHWEST. WINDS SHIFT TO A
SOUTHWESTERLY FLOW ON THE BACKSIDE OF THE HIGH...AND INCREASE IN
THE AFTERNOON WITH A TIGHTENING PRESSURE GRADIENT BETWEEN THE HIGH
AND LOW. WITH THE SOUTHWESTERLY FLOW...EXPECT WARMER AND MORE
MOIST AIR TO PUSH BACK IN...ENABLING TEMPS TO REACH ABOVE NORMAL
TEMPS ONCE AGAIN...IN THE UPPER 40S AND NEAR 50.

WEAK LOW PRESSURE PASSING TO THE NORTH TOMORROW NIGHT WILL BRING A
SLIGHT CHC FOR PRECIP DURING THE NIGHT. A WEAK TROUGH PUSHES
THROUGH UNDER A DECENT SHORTWAVE...WITH THE VORT MAX HOWEVER
REMAINING TO THE NORTH. HAVE INCLUDED SLIGHT CHC POPS FOR THE
NORTHERN HALF OF THE CWA. THE BEST FORCING LOOKS TO REMAIN OUT OF
THE CWA...BUT CAN NOT RULE OUT A SCT RAIN OR SNOW SHOWER. WINDS
SHIFT BACK TO A WESTERLY FLOW BEHIND THE TROUGH...AND WITH
CLEARING SKIES...LOW TEMPS WILL RETURN BACK TO THE MID 20S TO
LOWER 30S. HAVE GONE WITH MAINLY LIGHT RAIN SHOWERS NEAR THE
COAST...WITH LIGHT SNOW SHOWERS IN THE INTERIOR. WITH TEMPS
HOVERING RIGHT ABOVE FREEZING WITH THE MAIN PRECIP CHC...NOT
EXPECTING MUCH IN ACCUMULATION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MODELS ARE FAIRLY CLOSE WITH LOW PRESSURE MOVING ACROSS THE DEEP
SOUTH SUNDAY...AND THEN OFF THE NC COAST SUNDAY NIGHT...BUT HAVE
ENOUGH DIFFERENCES TO STILL PREVENT TOTALLY SHUTTING THE BOOK ON
THIS SYSTEM FOR THE NYC METRO AREA AND LONG ISLAND. WHILE ALL
OPERATIONAL MODELS ARE DRY AND THE 15Z SREF SHOWS A LESS THAN 10
PERCENT CHANCE OF MEASURABLE PRECIP...A MINORITY OF OF THE 12Z GEFS
ENSEMBLE MEMBERS BRING MEASURABLE QPF INTO NYC METRO AND LONG
ISLAND. ALSO...THE 12Z NAM...THE NORTHERN OUTLIER OF THE OPERATIONAL
MODELS...HAS A VERY SHARP PRECIP GRADIENT JUST TO THE SOUTH...WITH
OVER 1/2 INCH STORM TOTAL QPF ONLY 40-45 MILES TO THE SOUTH OF THE
ROCKAWAYS AND FIRE ISLAND. HAVE HELD ONTO A 20 POP FOR SUNDAY
AFTERNOON/EVENING FOR NYC METRO/LONG ISLAND WITH THE ABOVE IN MIND
AND ALSO JUST IN CASE THE SYSTEM TRENDS JUST A SHADE NORTH...WHICH
OFTEN HAPPENS WITH SOUTHERN STREAM SYSTEMS APPROACHING DOWNSTREAM
CONFLUENT FLOW. THE FLIP SIDE OF THIS OF COURSE IS THAT THERE IS AN
80 PERCENT CHANCE OF NO PRECIP AT ALL...A MUCH MORE LIKELY OUTCOME
GIVEN AN EXPECTED LOW LEVEL NORTHERLY FLOW OF DRY AIR.

DEEP LAYER RIDGING WILL BUILD OVER THE AREA FROM LATE SUNDAY NIGHT
INTO MON NIGHT...WITH GUSTY N-NW FLOW ON THE BACK SIDE OF THE
DEEPENING LOW THROUGH MON AFTERNOON. THE HIGH WILL MOVE E ON
TUE...ALLOWING A SERIES OF WEAK PACIFIC FRONTAL SYSTEMS TO MOVE
ACROSS...THE FIRST TUE NIGHT INTO WED MORNING...AND THE SECOND FROM
THU INTO INTO FRI MORNING.

TEMPERATURES WILL BE NEAR AVG SUNDAY AND MON...THEN RISE TO 5-10
DEGREES ABOVE NORMAL BY WED-THU WITH HIGHS REACHING THE 50S ACROSS
NEARLY THE ENTIRE CWA.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE BUILDS TOWARD THE AREA OVERNIGHT. THE HIGH MOVES OFF
THE MID ATLANTIC COAST SATURDAY AS A WEAK LOW APPROACHES FROM THE
NORTHWEST AND MOVES ACROSS THE AREA LATE SATURDAY AFTERNOON INTO THE
EARLY EVENING. ANOTHER HIGH BUILDS IN FROM THE WEST LATE IN THE
FORECAST PERIOD.

VFR THROUGH THE PERIOD.

OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY...
SUNDAY NIGHT THROUGH TUESDAY...VFR.
WEDNESDAY...MVFR IN SHOWERS POSSIBLE.

&&

.MARINE...
HAVE CANCELLED THE SCA WEST OF MORICHES INLET AS LAST FEW HOURS OF
OBS ARE FALLING SHORT OF CRITERIA AND LATEST MODEL GUIDANCE IS
INDICATIVE OF ONLY OCNL GUSTS UP TO 25 KT AT BEST. DUE TO THE LACK
OF OBS TO THE EAST...HAVE KEPT THE SCA UP BASED ON INTERPOLATION
ON CONDS AT 44008. THE OUTERMOST PORTION OF ANZ350 COULD BE
EXPERIENCING MARGINAL SCA WINDS AND/OR SEAS.

WINDS AND SEAS WILL DROP BELOW SCA CRITERIA BY SAT
AFTERNOON...POSSIBLY SOONER. MARGINAL SCA CONDITIONS ARE POSSIBLE
AGAIN TOMORROW NIGHT.

AS LOW PRES MOVES OFF THE SRN MID ATLC COAST SUNDAY NIGHT AND HIGH
PRES BUILDS FROM THE W...SCA CONDS ARE LIKELY ON ALL WATERS FROM
LATE SUNDAY NIGHT INTO MON EVENING. THE BUILDING HIGH WILL BRING
QUIET CONDITIONS FOR LATE MON NIGHT INTO TUE. INCREASING SW-W FLOW
WITH AN APPROACHING FRONTAL SYSTEM SHOULD THEN BRING A RETURN OF SCA
CONDS ON THE OCEAN TUE NIGHT INTO WED EVENING.

&&

.HYDROLOGY...
NO SIGNIFICANT PRECIP EXPECTED THROUGH MONDAY NIGHT.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR ANZ350.

&&
Hazardous weather outlook, Feb 17, 3:22 PM EST, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
322 PM EST FRI FEB 17 2012

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-182030-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
322 PM EST FRI FEB 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-182030-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
322 PM EST FRI FEB 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PROBABILITY OF GALE FORCE WIND GUSTS ACROSS THE OCEAN WATERS
SUNDAY NIGHT THROUGH MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.